Nihonkai Mathematical Journal

On Sasakian Manifolds with Constant Scalar Curvature whose $C$ -Bochner Curvature Tensor Vanishes

HYUNG RYUL CHOI and U-HANG KI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 101-107.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844779

Mathematical Reviews number (MathSciNet)
MR1285560

Zentralblatt MATH identifier
0957.53508

Citation

CHOI, HYUNG RYUL; KI, U-HANG. On Sasakian Manifolds with Constant Scalar Curvature whose $C$ -Bochner Curvature Tensor Vanishes. Nihonkai Math. J. 5 (1994), no. 1, 101--107. https://projecteuclid.org/euclid.nihmj/1273844779


Export citation